Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 62 Number 4 (Aug 2010)

Looking for a printed back issue?
721   Formal Fibers of Unique Factorization Domains
Boocher, Adam; Daub, Michael; Johnson, Ryan K.; Lindo, H.; Loepp, S.; Woodard, Paul A.
737   Approximation by Dilated Averages and K-Functionals
Ditzian, Z.; Prymak, A.
758   General Preservers of Quasi-Commutativity
Dolinar, Gregor; Kuzma, Bojan
787   An Explicit Treatment of Cubic Function Fields with Applications
Landquist, E.; Rozenhart, P.; Scheidler, R.; Webster, J.; Wu, Q.
808   Extrema of Low Eigenvalues of the Dirichlet-Neumann Laplacian on a Disk
Legendre, Eveline
827   BMO Functions and Carleson Measures with Values in Uniformly Convex Spaces
Ouyang, Caiheng; Xu, Quanhua
845   Biflatness and Pseudo-Amenability of Segal Algebras
Samei, Ebrahim; Spronk, Nico; Stokke, Ross
870   The Brascamp-Lieb Polyhedron
Valdimarsson, Stefán Ingi
889   Singular Integral Operators and Essential Commutativity on the Sphere
Xia, Jingbo
914   Reducibility of the Principal Series for Sp~2(F) over a p-adic Field
Zorn, Christian

© Canadian Mathematical Society, 2015 :